Alert archive / New Jersey / Areal Flood Warnings in 2014

Areal Flood Warning 15, NWS Philadelphia/Mount Holly

April 15, 2014Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 15, 2014, 10:13 PM EDT for Somerset County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2014, 10:13 PM EDT (02:13 UTC)
Expired
Apr 16, 2014, 4:00 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS41 KPHI 160213
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT TUE APR 15 2014

NJC035-160800-
/O.NEW.KPHI.FA.W.0015.140416T0213Z-140416T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1013 PM EDT TUE APR 15 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 400 AM EDT

* AT 1006 PM EDT...MINOR FLOODING WAS OCCURRING ALONG THE NORTH 
BRANCH RARITAN RIVER IN CENTRAL SOMERSET COUNTY. THE RIVER LEVEL 
SHOULD RISE SLOWLY BEFORE CRESTING OVERNIGHT, WITH THE RIVER 
RETURNING WITHIN ITS BANKS DURING THE EARLY MORNING.

* THE FLOOD WARNING FOR NORTHWESTERN SOMERSET COUNTY REMAINS IN 
EFFECT, AS MINOR FLOODING IS STILL OCCURRING ALONG THE LAMINGTON 
RIVER. 

THIS FLOOD WARNING MEANS THAT MINOR FLOODING HAS BEEN REPORTED. 
STREAM RISES WILL BE SLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4059 7472 4059 7462 4052 7462 4053 7473

$$

KLINE
1 follow-up statement
793 
WGUS81 KPHI 160437
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1237 AM EDT WED APR 16 2014

NJC035-160800-
/O.CON.KPHI.FA.W.0015.000000T0000Z-140416T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1237 AM EDT WED APR 16 2014

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR CENTRAL
SOMERSET COUNTY...

AT 1231 AM EDT...MINOR FLOODING WAS OCCURRING ALONG THE NORTH BRANCH 
RARITAN RIVER IN CENTRAL SOMERSET COUNTY. THE RIVER LEVEL SHOULD 
RISE SLOWLY AND CREST OVERNIGHT, WITH THE RIVER RETURNING WITHIN ITS 
BANKS DURING THE EARLY MORNING HOURS.

THIS FLOOD WARNING MEANS THAT MINOR FLOODING HAS BEEN REPORTED. 
STREAM RISES WILL BE SLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4059 7472 4059 7462 4052 7462 4053 7473

$$

KLINE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 15, 9:34 PM EDT, 39 minutes earlier.

Area forecast discussion, Apr 15, 9:34 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT TUE APR 15 2014

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE OVERNIGHT. HIGH PRESSURE WILL
BUILD ACROSS THE AREA WEDNESDAY AND THEN MOVE TOWARD NEW ENGLAND
THURSDAY. A RIDGE FROM THIS HIGH WILL REMAIN ACROSS OUR AREA INTO
FRIDAY. A WEAK DISTURBANCE WILL CROSS THE REGION FRIDAY NIGHT AND
SATURDAY. MORE HIGH PRESSURE WILL FOLLOW FOR SUNDAY AND MONDAY.
ANOTHER DISTURBANCE MAY ARRIVE NEXT TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
PRECIP CONTINUES OVER THE REGION AND HAVE HAD TO INCREASE POPS N
AND W AND KEEP THEM HIGH EVERYWHERE ELSE. HOPEFULLY, THINGS SHOULD
START TO WIND DOWN OVER THE NEXT COUPLE OF HOURS. WITH TEMPS
DROPPING RAPIDLY BEHIND THE CDFNT, ALSO ADDED A MENTION OF SLEET
FROM THE I-95 CORRIDOR N AND W, AND SNOW OVER THE EXTREME N AND W,
WHERE WE HAVE RECEIVED SOME REPORTS OF SOME SMALL ACCUMULATIONS.
YES, ITS MID-APRIL! WILL GRADUALLY TAPER POPS THRU THE NEXT FEW
HOURS AND MORE SO BY MIDNIGHT AND THEREAFTER. THIS IS A SLOWER
TREND THEN ORIGINALLY FCST.

THE NEXT CONCERN IS TEMPERATURES. THOUGH WINDS ARE EXPECTED TO
REMAIN BREEZY THROUGH THE OVERNIGHT HOURS, SKIES WILL CLEAR AND AS
PREVIOUSLY MENTIONED, MUCH DRIER AIR WILL BE IN PLACE. AS SUCH,
GUIDANCE CAME IN LOWER FOR TEMPERATURES TONIGHT. HAVE FOLLOWED THIS
TREND IN DECREASING THE LOWS FOR MOST OF THE AREA. THE FREEZE
WARNING NOW INCLUDES THE NJ COASTAL ZONES. LOCATIONS NORTH OF THE
WARNING WILL SEE A FREEZE AS WELL, HOWEVER, IT IS STILL EARLIER THAN
THE MEDIAN LAST FREEZE DATE, SO WILL NOT ISSUE A WARNING FOR THESE
LOCATIONS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WINDS SHOULD DECREASE THROUGH THE DAY, BUT WITH CONTINUED LOW LEVEL
NORTHERLY FLOW, DO NOT EXPECT MUCH RECOVERY. THUS, HIGHS ARE
EXPECTED TO BE IN THE UPPER 40S. STAYED CLOSE TO THE PREVIOUS
FORECAST WHICH IS CLOSE TO THE LATEST MEX AND MAV GUIDANCE

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL BE ACROSS THE AREA FROM WEDNESDAY NIGHT THROUGH
FRIDAY. WE EXPECT A PRECIP-FREE FORECAST ALONG WITH SLIGHTLY BELOW
NORMAL TEMPERATURES. LOWS WED NIGHT WILL BE A IT WARMER THAN TUE
NIGHT...BUT STILL COLD ENOUGH FOR A FREEZE ACROSS MUCH OF THE
REGION. FREEZE WATCH HEADLINES WILL BE ISSUED FOR THOSE AREAS WHERE
THE GROWING SEASON HAS BEGUN. HIGH TEMPERATURES THURSDAY WILL MOSTLY
BE IN THE LOW/MID 50S...AND HIGHS FRIDAY IN THE MID/UPPER 50S.

A SHORTWAVE ALOFT AND WEAK SFC LOW WILL MOVE NORTH OF THE AREA FRI
NIGHT INTO SATURDAY. THE SYSTEM HAS ENOUGH MOISTURE/DYNAMICS TO
BRING IN SOME CLOUDS AND TOUCH OFF SOME SCT SHOWERS...BUT WE HAVE
KEPT THE POPS ONLY AT THE CHC LEVEL FOR NOW. OVERALL...SAT WILL NOT
BE TOO BAD A DAY. HIGHS WILL REACH THE LOW/MID 60S IN MOST AREAS.

ANOTHER AREA OF HIGH PRESSURE WILL BUILD ACROSS THE REGION FOR SAT
NIGHT THRU MONDAY. MORE DRY WEATHER IS EXPECTED WITH TEMPERATURES
JUST A FEW DEGREES BELOW NORMAL FOR MID APRIL. THIS HIGH WILL BE
FOLLOWED BY ANOTHER SOMEWHAT WEAK DISTURBANCE AND COLD FRONT WHICH
WILL AFFECT THE AREA MON NIGHT AND LASTING INTO NEXT TUE. WE HAVE
SIDED WITH THE WPC FOR THE MOST PART AND GONE WITH CHC POPS FOR THE
SYSTEM.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FRONT HAS CLEARED ALL TAF SITES AND EVERYONE HAS SHIFTED TO
THE NW. HOWEVER, ENOUGH RAIN IS TILL AROUND THAT MOST SITES REMAIN
MVFR OR AT LEAST STILL HAVE THAT POSSIBILITY FOR THE NEXT FEW
HOURS. THE IMPROVEMENT TREND IS SLOWER THAN ORIGINALLY FCST, SO
HAVE PUSHED IT BACK A COUPLE OF HOURS. HOWEVER, THE TREND IS STILL
THERE AND SHOULD BECOME VFR AFTER MIDNIGHT.

NORTHWESTERLY WINDS BEHIND THE FRONT WILL STAY BREEZY OVERNIGHT
BEFORE SLOWLY DECREASING AFTER 09Z.

OUTLOOK...
WED NIGHT THRU FRIDAY...VFR EXPECTED.
FRI NIGHT THRU SAT...MOSTLY VFR BUT SCT SHOWERS POSSIBLE.
SAT NIGHT AND SUN...MOSTLY VFR.

&&

.MARINE...
NWLY WIND WILL CONTINUE TO REMAIN GUSTY BEHIND CFP.

WINDS ARE EXPECTED TO SLOWLY SUBSIDE AFTER SUNRISE TOMORROW. SCA
CONDITIONS BOTH FOR WAVE HEIGHTS AND WINDS COULD CONTINUE FOR MUCH
OF THE DAY TOMORROW.

OUTLOOK...
WED NIGHT THRU FRI NIGHT...A PERIOD OF MOSTLY LOW-END SCA
    CONDITIONS ON THE OCEAN...AND SUB-SCA ON DEL BAY.
SAT THRU SUN...MOSTLY SUB-SCA CONDITIONS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR PAZ060-070-
     071-101>104-106.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR PAZ060-070-101>104-106.
NJ...FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR NJZ012>027.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR NJZ012-013-015>023-027.
DE...FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR DEZ001>003.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR DEZ001>003.
MD...FREEZE WARNING FROM 2 AM TO 9 AM EDT WEDNESDAY FOR MDZ008-012-
     015-019-020.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL NOON EDT WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...JOHNSON/NIERENBERG
SHORT TERM...JOHNSON
LONG TERM...O'HARA
AVIATION...JOHNSON/NIERENBERG/O'HARA
MARINE...JOHNSON/NIERENBERG/O'HARA
Hazardous weather outlook, Apr 15, 3:37 PM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT TUE APR 15 2014

NJZ001-007-008-PAZ054-055-061-062-161945-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
337 PM EDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS WILL END THIS EVENING AND IT IS POSSIBLE THAT IT WILL
CHANGE TO SNOW BEFORE ENDING. ANY SNOW ACCUMULATIONS WILL BE AN
INCH OR LESS. WIND GUSTS UP TO AROUND 40 MPH ARE POSSIBLE THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024-026-PAZ071-161945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-
PHILADELPHIA-
337 PM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

ALSO...WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ060-070-
101>104-106-161945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
337 PM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

ALSO...WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH FOR WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-161945-
DELAWARE BEACHES-
337 PM EDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-161945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 PM EDT TUE APR 15 2014

...GALE WARNING IN EFFECT UNTIL NOON EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-PAZ105-161945-
HUNTERDON-SOMERSET-UPPER BUCKS-
337 PM EDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 15, 4:23 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT TUE APR 15 2014

NJZ012-013-015-019-PAZ106-152100-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
423 PM EDT TUE APR 15 2014

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT MERCER...MIDDLESEX...
NORTH CENTRAL BURLINGTON...NORTHWESTERN MONMOUTH AND SOUTHEASTERN
BUCKS COUNTIES...

AT 420 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR TULLYTOWN...
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR WHITE HORSE AROUND 430 PM...CLEARBROOK PARK
AROUND 440 PM...OLD BRIDGE AROUND 450 PM AND MATAWAN AROUND 500 PM.

LAT...LON 3999 7488 4015 7499 4054 7434 4032 7412

FORECASTER:
KLINE
Special weather statement, Apr 15, 4:52 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT TUE APR 15 2014

DEZ002>004-152130-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
452 PM EDT TUE APR 15 2014

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SOUTHEASTERN KENT AND
SUSSEX COUNTIES...

AT 449 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM BIG
STONE BEACH TO SHARPTOWN...MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THESE SHOWERS WILL BE NEAR MILTON AROUND 500 PM...REHOBOTH BEACH
AROUND 510 PM...SOUTH BETHANY AROUND 520 PM AND FENWICK ISLAND AROUND
530 PM.

LAT...LON 3845 7567 3846 7570 3869 7571 3906 7538
      3901 7532 3893 7530 3893 7532 3881 7518
      3879 7515 3879 7511 3881 7510 3880 7508
      3860 7504 3845 7505 3845 7552

FORECASTER:
KLINE
Local storm report, Apr 15, 6:19 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT TUE APR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
04/15/2014                   PHILADELPHIA       PA   911 CALL CENTER

            TREES DOWN IN WEST PHILADELPHIA.

0405 PM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
04/15/2014                   PHILADELPHIA       PA   911 CALL CENTER

            TREE DOWN IN NORTHEAST PHILADELPHIA.

&&

EVENT NUMBER PHI1400135 PHI1400136

STAFF
Local storm report, Apr 15, 7:03 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
703 PM EDT TUE APR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
04/15/2014                   PHILADELPHIA       PA   911 CALL CENTER

            TREES DOWN IN WEST PHILADELPHIA.

0350 PM     TSTM WND DMG     ABINGTON                40.12N  75.12W
04/15/2014                   MONTGOMERY         PA   BROADCAST MEDIA

            TREES DOWN NEAR THE ABINGTON HOSPITAL.

0405 PM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
04/15/2014                   PHILADELPHIA       PA   911 CALL CENTER

            TREE DOWN IN NORTHEAST PHILADELPHIA.

&&

EVENT NUMBER PHI1400135 PHI1400137 PHI1400136

STAFF
Special weather statement, Apr 15, 7:58 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EDT TUE APR 15 2014

NJZ001-PAZ054-055-160200-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
758 PM EDT TUE APR 15 2014

...SNOW SHOWERS AND GUSTY WINDS...

COLDER AIR WILL CONTINUE TO ADVANCE INTO THE REGION THIS EVENING
ON GUSTY NORTHWEST WINDS. SOME SNOW WITH REDUCED VISIBILITIES
UNDER ONE MILE AT TIMES WILL OCCUR THIS EVENING, ESPECIALLY ACROSS
THE HIGHER TERRAIN THROUGH THE SOUTHERN POCONOS AND INTO NORTHWEST
NEW JERSEY AS TEMPERATURES CONTINUE TO DROP THROUGH THE LOWER 30S.
WINDS WILL ALSO CONTINUE TO GUST TO AROUND 30 MPH, SO PLEASE USE
CAUTION IF YOU WILL BE DRIVING THIS EVENING. A LIGHT ACCUMULATION
OF SNOW IS POSSIBLE, ESPECIALLY ON GRASSY SURFACES.

KLINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:14 AM EDTSmall Craft AdvisoryPHI4 hr
Apr 16, 2:03 PM EDTSmall Craft AdvisoryPHI37 hr
Apr 16, 3:02 PM EDTFreeze WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more17 hr

Nearby

Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.